Isoperimetric inequalities related to a problem of Moser

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)476-477
JournalAmerican Mathematical Monthly
Volume86
Issue number6
StatePublished - 1979

Cite this

Isoperimetric inequalities related to a problem of Moser. / Lutwak, E.

In: American Mathematical Monthly, Vol. 86, No. 6, 1979, p. 476-477.

Research output: Contribution to journalArticle

@article{d79068f032444e82b00199499a5da4f1,
title = "Isoperimetric inequalities related to a problem of Moser",
author = "E Lutwak",
year = "1979",
language = "English",
volume = "86",
pages = "476--477",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "6",

}

TY - JOUR

T1 - Isoperimetric inequalities related to a problem of Moser

AU - Lutwak, E

PY - 1979

Y1 - 1979

M3 - Article

VL - 86

SP - 476

EP - 477

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 6

ER -